# SDR SIMA20230928004

- Difficulty date: September 8, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 48,609 hours, 30,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065764005
- Condition: Corroded
- Location: Fr 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 STRG 19L CORRODED BETWEEN FR90-88 (MAJOR REPAIR)-C/A-ACCOMPLISHED SPLICE REPAIR OF STGR 19L BETWEEN FRAMES 82-90 IAW ERJ 170 SRM 53-23-03 REPAIR 03
